| Model Number |
M0067913500 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a020503 is selected to represent the reportable event of packaging seal compromised.
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used during a ureteroscopy procedure performed on (b)(6) 2023.During the preparation, a tear in the packaging was noticed and seal was compromised.There were no patient complications reported as a result of this event.